Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42754
DC FieldValueLanguage
dc.contributor.authorCabrera, I. J.en_US
dc.contributor.authorSadarangani, K. B.en_US
dc.date.accessioned2018-11-21T10:58:15Z-
dc.date.available2018-11-21T10:58:15Z-
dc.date.issued2009en_US
dc.identifier.issn1056-2176en_US
dc.identifier.urihttp://hdl.handle.net/10553/42754-
dc.description.abstractIn this paper we investigate a nonlinear integral equation o f Volterra type on an unbounded interval. We show that under some assumptions our equation has solutions belonging to the space of bounded and continuous functions on R+. The main tool used in our study is the technique associated with the measures of noncompactness.en_US
dc.languageengen_US
dc.relation.ispartofDynamic Systems and Applicationsen_US
dc.sourceDynamic Systems and Applications[ISSN 1056-2176],v. 18, p. 551-570en_US
dc.subject120215 Ecuaciones integralesen_US
dc.subject.otherAsymptotic Stability
dc.titleExistence of solutions of a nonlinear integral equation on an unbounded intervalen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.scopus70350009817-
dc.identifier.isi000270520600012
dc.contributor.authorscopusid14059653500-
dc.contributor.authorscopusid55964919000-
dc.description.lastpage570-
dc.description.firstpage551-
dc.relation.volume18-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid2610437
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Cabrera, IJ
dc.contributor.wosstandardWOS:Sadarangani, KB
dc.date.coverdateSeptiembre 2009
dc.identifier.ulpgces
dc.description.jcr0,5
dc.description.jcrqQ3
dc.description.scieSCIE
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCabrera Ortega, Ignacio José-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.